# SDR IPXA2025071230622

- Difficulty date: July 2, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,467 hours, 17,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A53275455204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT CLS ADAPTER FR77 -Y1580.5 REMOVE AND REPLACE THE FR 78 CLS ADAPTER (P/N: A53275455204) LOCATED BETWEEN -Y1221.2 AND -Y1580.5 PER AIRBUS DRAWING A53278756 REQUIREMENTS AND A300-600F SRM CHAPTER 51 REQUIREMENTS. UPS CONSIDERS THIS A MINOR REPAIR PER GMM 05.04.
